# SDR CALA2013120393415

- Difficulty date: December 1, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 47,429 hours, 10,205 cycles
- Engine: Pwa PW4084
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Condition: Out Of Adjust
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG CORE COWL INBD UPPER LOAD SHARE LATCH NOT FAIRED.  SPEED TAPED LATCH IAW MT 78-UA9.  CARRY FWD ADJUST OF LATCH WITHIN 25 HRS. OK FOR CONTINUED SERVICE.
